# SDR USAA950105

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Roller
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAE - FLT 0253 - ON LANDING IN CAE, THE GEAR DOOR OPEN LIGHT WOULD NOT GO OUT.  THE GEAR WAS RECYCLED THREE TIMES BUT THE LIGHT REMAINED ON.  MAINTENANCE SECURED A LOOSE ROLLER ON THE RIGHT MAIN LANDING GEAR UPLATCH.  CHECKED OTHER PORTIONS OF THE DOOR INDICATION SYSTEM.  NO DEFECTS WERE NOTED.  GEAR WAS SWUNG SEVERAL TIMES.  ALL INDICATIONS WERE NORMAL.  (W)
